Pennsylvania, 2023Flash Flooding and Damaging Winds in Pennsylvania, July 26, 2023
July 26, 2023 · NWS PBZ · 28 events in 6 counties and zones
A line of thunderstorms formed over northern Ohio during the evening of July 26th and raced across southwest Pennsylvania to the north of Pittsburgh, supported by a shortwave trough. Many wind damage reports were received in the vicinity of the I-80 corridor, with isolated flash flooding as well.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $163,000
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of thunderstorms formed over northern Ohio during the evening of July 26th and raced across southwest Pennsylvania to the north of Pittsburgh, supported by a shortwave trough. Many wind damage reports were received in the vicinity of the I-80 corridor, with isolated flash flooding as well.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jul 26, 6:49 PM EST, 16 minutes earlier.
Area forecast discussion, Jul 26, 6:49 PM EST, 16 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
749 PM EDT Wed Jul 26 2023
.SYNOPSIS...
Well above normal temperatures are expected through Saturday.
There will be periodic chances for showers and storms as we
remain under hot and humid conditions.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A thin line of showers and storms had developed across portions
of East Central Ohio, however, as the activity moved east, it
decayed rapidly. Latest forecast soundings show a capped
atmosphere over much of the region and the SPC mesoanalysis is
indicating a less buoyant atmosphere over the western half of
the region. Another area of showers and storms is moving quickly
across NE Ohio. This area should clip NW PA this evening. It too
is weakening as it moves eastward. Have updated the evening
PoPs to account for the decaying activity and to better time the
next line to our west.
Previous discussion...
Clouds will increase from the northwest this evening as a
mesoscale convective system (MCS) tracks through the Great Lakes
region this afternoon. Confidence is medium to high that
convection within western PA/northern West Virginia will remain
scarce through the late evening. A few select models suggest
isolated to scattered rain chances develop after 6pm in eastern
Ohio as the ridge starts to break down. However, confidence is
still low on that scenario.
A stronger signal for convection will likely form as a remnant
MCS, mentioned above, tracks across northern Ohio after 11pm.
Despite an increase of vertical wind shear, instability aloft
will exponentially decrease after midnight. The grand ensemble
of Hi- Res guidance suggest a mean value of CAPE at 11pm of
600-750J/kg in eastern Ohio before falling to 400J/kg by 2am.
Therefore, there could be a small window of opportunity of
strong wind gusts (between 45-50mph) for areas north of I-70 in
eastern Ohio (hence the "Marginal" issued by the Storm
Prediction Center) if the environment permits.
After midnight, the probability of strong to severe storms
decreases but the threat for heavy rainfall will slightly
increase for areas under training storms. PWAT values will
trend above the 90th percentile (which is 1.93" for 00Z July
27th at Pittsburgh, PA) and will support heavy rainfall rates
north of Pittsburgh through 6am.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
For Thursday morning, convection will likely be ongoing across
the region from the passing MCS mentioned in the near term.
A strong Theta-E boundary, which is noted with the NAM/RAP
analysis, may initiate additional convection mid-afternoon
south of Pittsburgh with diurnal heating. If updrafts have the
chance to overcome ridging in the low-lvls, strong downdrafts
may develop with noted dry aloft and enhanced DCAPE values over
1000J/kg. Therefore, a Marginal threat may need to be discussed
with Storm Prediction Center during the midnight update.
Otherwise, hot and humid conditions will continue across the
region at temperatures approach 90F and heat indices climb into
the upper-80s. Confidence for a Heat Advisory for Thursday is
still limited. The probability of exceeding 100F for the exceed
is ranging between 30 to 40 percent. If counties do need a Heat
Advisory, it will likely be Muskingum, Noble, Coshocton, and
Guernsey.
By Thursday night, the loss of surface heating will bring an
end to the showers and thunderstorms.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
* Key Message #1 - Hot weather Friday. Temperatures in the low
to mid 90s and heat index values widespread around 100F
outside of the mountains. A Heat Advisory is likely be issued
for a large portion of the county warning area. An Excessive
Heat Warning may be needed for a few Ohio counties.
* Key Message #2 - Strong to severe storms possible late Friday
into early Saturday with a passing MCS. Damaging wind the
primary impact.
An upper-lvl ridge will rebuild over the Ohio River Valley early
Friday into Friday afternoon. The low potential for showers and
storms and clearing conditions will cause temperatures to climb
into the mid-90s. Dangerous heat is anticipated Friday with
likely prompt a Heat Advisory at most; a few counties may need
an Excessive Heat Warning if the potential for heat index climbs
above 105F.
The potential for severe storms increases late Friday into
Saturday as numerous MCS's track through the Midwest and Great
Lakes 00Z Saturday through 00Z Sunday. With hot temperatures
building throughout the day Friday, instability will be
abundant; the NBM suggest the mean available CAPE will be above
2500J/kg. The worst case scenario suggest instability values
exceed 4000J/kg. Damaging wind gusts will likely be the main
concern with a prime environment. However, the confidence is
still low to medium on the lift mechanism. At the moment, the
Storm Prediction Center is holding a "Marginal" to highlight the
potential.
The ridge over the southern CONUS shifts west and centers over
the Desert Southwest on Sunday, transitioning deep- layer flow
over the local area to more northwesterly as the eastern
Canadian trough simultaneously becomes better established. As a
result of this shift, our local area sees temperatures return to
more seasonable levels (low 80s) and moisture profiles dry out,
which keeps us rain-free Sunday into early next week.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
First convective complex is keeping its impact near and north of
I-80, and will continue to do so through midnight until it
dissipates or departs by midnight. FKL stands to get a brief
bout of IFR visibility in heavier rain and gusty wind, and
included that as an early TEMPO. Other TAF sites will avoid
these early impacts and remain VFR through midnight.
Second complex, currently over far southern Michigan, will then
track towards the Upper Ohio Valley overnight, with impacts
possible between 05Z and 10Z. Some uncertainty remains with how
strong the complex is when it arrives and how long it will last
in the region before dissipation. Tried to add most likely
timing to TAFs, with prevailing thunder mainly confined to
locations near/NW of PIT. Brief periods of MVFR to IFR impact
will be possible in any storm, as will gusty wind.
MVFR ceilings may linger with a few showers in the wake of the
convection. After sunrise, VFR conditions will return as mixing
leads to a scattered to broken cumulus layer. Isolated
thunderstorms will be possible tomorrow afternoon in daytime
heating, and VCTS was used.
.OUTLOOK...
Additional thunderstorms are possible with a crossing cold
front Friday afternoon through Saturday, and some of these could
be severe.
&&
.CLIMATE...
Friday July 28th is on track to be the hottest day of 2023 so
far. It has not been that long since we reached highs in the
lower to mid 90s at our climate sites. Below is a table that
lists the last time they attained values we are forecasting.
Airport: Forecast High Friday - Last time reached
Pittsburgh: 94F - 6/22/22
Wheeling: 94F - 8/13/20
Morgantown: 95F - 6/22/22
Zanesville: 95F - 6/22/22
New Philadelphia: 95F 6/22/22
DuBois: 90F - 6/2/23
The new warmest minimum temperature on record could be set at a
few sites on July 27th and July 28th. Below are the numbers for
the 27th.
Record High Lows for July 27th (forecasted value)
Pittsburgh: 74F/1919 (74F)
Wheeling: 73F/2006 (73F)
New Philadelphia: 73F/2016 (72F)
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.
&&
SYNOPSIS...22
NEAR TERM...Hefferan/22
SHORT TERM...Hefferan
LONG TERM...Hefferan
AVIATION...CL
CLIMATE...McMullen
Hazardous weather outlook, Jul 26, 1:18 PM EST, 5 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
218 PM EDT Wed Jul 26 2023
PAZ074-076-078-WVZ512-514-271830-
Higher Elevations of Westmoreland-Higher Elevations of Fayette-
Higher Elevations of Indiana-Eastern Preston-Eastern Tucker-
218 PM EDT Wed Jul 26 2023
This Hazardous Weather Outlook is for southwest Pennsylvania,
western Pennsylvania and northern West Virginia.
.DAY ONE...This afternoon and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
OHZ039>041-048-057-PAZ007-013-271830-
Tuscarawas-Carroll-Columbiana-Coshocton-Muskingum-Mercer-Lawrence-
218 PM EDT Wed Jul 26 2023
This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania and southwest Pennsylvania.
.DAY ONE...This afternoon and tonight.
There is a Marginal Risk for severe thunderstorms with damaging
winds after 9pm tonight.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Heat index values could exceed 100 degrees on Friday. A Heat
Advisory may be issued.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
OHZ049-050-058-059-068-069-PAZ008-009-014>016-020>022-029-031-073-
075-077-WVZ001>004-012-021-509>511-513-271830-
Harrison-Jefferson OH-Guernsey-Belmont-Noble-Monroe-Venango-Forest-
Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-Washington-
Greene-Westmoreland-Fayette-Indiana-Hancock-Brooke-Ohio-Marshall-
Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Western Tucker-
218 PM EDT Wed Jul 26 2023
This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.
.DAY ONE...This afternoon and tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Heat index values could exceed 100 degrees on Friday. A Heat
Advisory may be issued in the next 24 hours.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
SKH
In the hours before
Special weather statement, Jul 26, 6:47 PM EST, 18 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
747 PM EDT Wed Jul 26 2023
PAZ007-270030-
Mercer PA-
747 PM EDT Wed Jul 26 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MERCER COUNTY
THROUGH 830 PM EDT...
At 746 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Adamsville, or 14 miles north of Sharpsville,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Greenville, Jamestown, Sheakleyville, and Maurice K Goddard State
Park.
This includes Interstate 79 in Pennsylvania between mile markers 135
and 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4148 8016 4149 8003 4129 8051 4132 8052
4149 8052
TIME...MOT...LOC 2346Z 242DEG 32KT 4146 8045
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
22Thunderstorm Wind, Mercer
- When
- July 26, 7:05 PM EST
- Where
- Mercer County, 1.07 mi ENE of Maysville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 41.404, -80.430
Trees were blown down at the intersection of Vernon Road and Liniger Road.
Thunderstorm Wind, Mercer
- When
- July 26, 7:08 PM EST
- Where
- Mercer County, 1.41 mi SSE of Maysville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.380, -80.445
Trees were blown down on Orangeville Road.
Thunderstorm Wind, Venango
- When
- July 26, 7:18 PM EST
- Where
- Venango County, 1.77 mi W of Cherrytree
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 41.532, -79.764
On Gresham Road, a tree was blown down.
Thunderstorm Wind, Venango
- When
- July 26, 7:20 PM EST
- Where
- Venango County, 0.52 mi E of Cooperstown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 41.500, -79.870
A tree was downed on South Main Street.
Thunderstorm Wind, Venango
- When
- July 26, 7:30 PM EST
- Where
- Venango County, 1.54 mi NNE of Bully Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 41.390, -79.817
A tree was down on wires on Bredinsburg Road.
Thunderstorm Wind, Venango
- When
- July 26, 7:33 PM EST
- Where
- Venango County, 1.1 mi ENE of Sugarcreek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 41.436, -79.880
A tree was downed at the intersection of US-322 and Meadville Pike.
Thunderstorm Wind, Venango
- When
- July 26, 7:35 PM EST
- Where
- Venango County, 0.89 mi NE of Pecan
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 41.340, -79.859
A tree was blown down on to Washington Boulevard.
Thunderstorm Wind, Venango
- When
- July 26, 7:40 PM EST
- Where
- Venango County, 1.04 mi E of Oil City
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 41.430, -79.700
A few trees were blown down in the area.
Thunderstorm Wind, Mercer
- When
- July 26, 7:57 PM EST
- Where
- Mercer County, 2.14 mi NNW of Sharpsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 41.280, -80.480
A tree was down at the intersection of Saranac Drive and Tamarack Drive.
Thunderstorm Wind, Mercer
- When
- July 26, 7:57 PM EST
- Where
- Mercer County, 2.14 mi NNW of Sharpsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 41.279, -80.483
A tree was reported to be downed near the intersection of Saranac Drive and Tamarack Drive.
Thunderstorm Wind, Venango
- When
- July 26, 8:02 PM EST
- Where
- Venango County, 0.49 mi E of Emlenton Station
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 41.179, -79.711
On Kerr Avenue, a tree was blown down.
Thunderstorm Wind, Clarion
- When
- July 26, 8:21 PM EST
- Where
- Clarion County, 1.25 mi WNW of Monroe
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 41.210, -79.620
Reports were received about trees and power lines down along Graff Road.
Thunderstorm Wind, Butler
- When
- July 26, 8:26 PM EST
- Where
- Butler County, 1.73 mi SE of Bruin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 41.050, -79.730
A tree was downed on Route 268 in southern Parkers Township near Bruin.
Thunderstorm Wind, Forest
- When
- July 26, 8:26 PM EST
- Where
- Forest County, 0.69 mi S of Marionville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 41.460, -79.130
Trees and power lines were reported to be down along Route 66.
Thunderstorm Wind, Forest
- When
- July 26, 8:26 PM EST
- Where
- Forest County, 1.25 mi ESE of Redclytte
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 41.390, -79.150
Trees and power lines were downed along Route 899.
Thunderstorm Wind, Clarion
- When
- July 26, 8:33 PM EST
- Where
- Clarion County, Shamburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 41.170, -79.470
It was reported that trees and power lines were blown down along Huckleberry Ridge.
Thunderstorm Wind, Clarion
- When
- July 26, 8:36 PM EST
- Where
- Clarion County, 1.56 mi W of Smithland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 41.020, -79.450
Trees and power lines were blown down along Route 861.
Thunderstorm Wind, Clarion
- When
- July 26, 8:36 PM EST
- Where
- Clarion County, 0.86 mi NE of Wentlings Corners
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- 911 Call Center
- Coordinates
- 41.210, -79.540
Trees and power lines were blown down along Route 338. A flooded basement was also reported in the area.
Thunderstorm Wind, Clarion
- When
- July 26, 8:45 PM EST
- Where
- Clarion County, 1.71 mi WNW of Kingsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 41.140, -79.300
Along Forest Drive, trees and power lines were blown down.
Thunderstorm Wind, Clarion
- When
- July 26, 8:48 PM EST
- Where
- Clarion County, 0.69 mi S of Mill Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 41.220, -79.300
A report of trees and power lines down on Fisher Road was received.
Thunderstorm Wind, Clarion
- When
- July 26, 8:50 PM EST
- Where
- Clarion County, 2.16 mi S of Fisher
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.239, -79.257
A power line was downed, causing an electrical fire along Hudson Drive.
Flash Flood, Jefferson
- When
- July 26, 8:55 PM EST
- Where
- Jefferson County, 0.47 mi WNW of Summerville to 0.53 mi WNW of Summerville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 41.123, -79.188
Flash flooding was reported along Carrier Street near Glen-Gery Brick.
Flash Flood, Clarion
- When
- July 26, 9:00 PM EST
- Where
- Clarion County, 1.31 mi SW of Foxburg to 1.49 mi SSW of Foxburg
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 41.136, -79.697
Flash flooding was reported along Route 58.
Thunderstorm Wind, Clarion
- When
- July 26, 9:00 PM EST
- Where
- Clarion County, 1.48 mi SSE of West Freedom
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 41.100, -79.620
Trees and power lines were reported to be blown down along Doc Walker Road.
Flash Flood, Clarion
- When
- July 26, 9:02 PM EST
- Where
- Clarion County, 0.86 mi SW of Alum Rock to 0.64 mi SSE of St Petersburg
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 41.160, -79.660
Flash flooding was reported along Emlenton Street.
Flash Flood, Clarion
- When
- July 26, 9:26 PM EST
- Where
- Clarion County, 0.69 mi S of Alum Rock to 0.54 mi SSW of Alum Rock
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- 911 Call Center
- Coordinates
- 41.160, -79.650
Several flooded basements were reported on East Main Street in downtown Saint Petersburg.
Flash Flood, Clarion
- When
- July 26, 9:30 PM EST to 11:50 PM EST
- Where
- Clarion County, 0.52 mi E of Plum Rock to 0.72 mi SE of Plum Rock
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 41.170, -79.620
Flooding closed the intersection of Route 338 and Route 58.
Thunderstorm Wind, Clarion
- When
- July 26, 9:40 PM EST
- Where
- Clarion County, 0.69 mi SE of Alum Rock
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 41.163, -79.640
A tree was downed on Route 58 on the east side of Saint Petersburg.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Colorado, July 26 to 31, 2023$2.0 million · 1 event
- Dust Storm and Damaging Winds in Arizona, July 26, 2023$194,000 · 55 kt wind · 29 events
- Damaging Winds in Kansas, July 26, 2023$360,000 · 87 kt wind · 16 events
- Hail and Damaging Winds in North Dakota, July 26, 2023$400,000 · 1.5 in hail · 8 events
- Hail and Damaging Winds in Ohio, July 26, 20232 injured · $80,000 · 1 in hail · 24 events
- Tornadoes and Damaging Winds in Michigan, July 26, 2023$230,000 · EF0 · 5 events
- Tornado and Damaging Winds in Michigan, July 26, 2023$65,000 · EF0 · 31 events
- Damaging Winds in Michigan, July 26, 2023$72,000 · 61 kt wind · 13 events
- Damaging Winds and Heavy Rain in Wisconsin, July 26, 2023$67,000 · 61 kt wind · 10 events
- Damaging Winds in Indiana, July 26, 2023$30,000 · 65 kt wind · 7 events
- Damaging Winds in Pennsylvania, July 26, 20233 injured · 55 kt wind · 4 events
- Excessive Heat in Illinois, July 26 to 28, 202322 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1125451, 1125453, 1125455, 1125456, 1125458, 1125460, 1125462, 1125463, 1125464, 1127274, 1127275, 1127277, 1127281, 1127285, 1127288, 1127291, 1127292, 1127295, 1127296, 1127298, 1127300, 1127301, 1127302, 1127303, 1127304, 1127305, 1125450, 1127306.